# SDR DALA2023080706408

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 69,504 hours, 9,104 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 3R DOOR CHECK SLIDE PRESSURE. CORRECTIVE ACTION: CHECKED DOOR 3R SLIDE PRESSURE BOTTLE PRESSURE FOUND PRESSURE OK, IN GREEN BAND. OPENED AND CLOSED DOOR. FAULT CLEARED. (4118303)
